Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 2, Pages 125-136

On the local time density of the reflecting Brownian bridge

1TU Wien, Department of Geometry, Wiedner Hauptstrasse 8-10/113, Wien A-1040, Austria
2Université Libre de Bruxelles, Départemente d'Informatique, -C.P. 212 Campus de la Plaine, Boulevard du Triompher, Bruxelles B-1050, Belgium

Received 1 March 1999; Revised 1 September 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Expressions for the multi-dimensional densities of Brownian bridge local time are derived by two different methods: A direct method based on Kac's formula for Brownian functionals and an indirect one based on a limit theorem for strata of random mappings.